On weakly BR-closed functions between topological spaces


Caldas M., EKİCİ E., Jafari S., Moshokoa S. P.

MATHEMATICAL COMMUNICATIONS, vol.14, no.1, pp.67-73, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2009
  • Journal Name: MATHEMATICAL COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.67-73

Abstract

In this paper, we offer a new class of functions called weakly BR-closed functions. Moreover, we investigate not only some of their basic properties but also their relationships with other types of already well-known functions.